MathSciNet Relay Station
MathSciNet bibliographic data
MR2495264 (2010d:46080) 46L30
Walter, Martin E. Off-diagonal matrix coefficients are tangents to state space: orientation and $C\sp *$-algebras. Proc. Amer. Math. Soc. 137 (2009), no. 7, 2311–2315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement